# SDR SWAA2015120346676

- Difficulty date: November 17, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737790
- Aircraft serial: 30036
- Aircraft time: 34,607 hours, 24,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 6545401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TO FRAME GUSSET CRACKED AT BS 500D, STRINGER 19L.  R & R GUSSET IAW SRM.
